Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Orlicz spaces of finitely additive set functions, linear operators, and martingales


Author: J. J. Uhl
Journal: Bull. Amer. Math. Soc. 73 (1967), 116-119
DOI: https://doi.org/10.1090/S0002-9904-1967-11670-7
MathSciNet review: 0209825
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. M. Bogdanowicz, Integral representation of linear continuous operators from the space of Lebesgue-Bochner summable functions into any Banach space, Proc. Nat. Acad. Sci. U. S. A. 54 (1965), 351-353. MR 187084
  • 2. S. Bochner, Additive set functions on groups, Ann. of Math. 40 (1939), 769-799. MR 669
  • 3. S. D. Chatterji, A note on the convergence of Banach-space valued martingales, Math. Ann. 153 (1964), 142-149. MR 161376
  • 4. N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • 5. K. Krickeberg and C. Pauc, Martingales et derivation, Bull. Soc. Math. France 91 (1965), 455-544. MR 162273
  • 6. S. Leader, The theory of L, Ann. of Math. 58 (1953), 528-543. MR 58126
  • 7. R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108-136. MR 7938
  • 8. R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 2 (1940), 516-541. MR 4094
  • 9. M. M. Rao, Linear functionals on Orlicz spaces, Nieuw Arch. Wisk. 12 (1964), 77-98. MR 171162
  • 10. F. S. Scalora, Abstract martingale convergence theorems, Pacific J. Math. 11 (1961), 347-374. MR 123356
  • 11. A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11670-7

American Mathematical Society